# SDR TZD2006F00000

- Difficulty date: November 8, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N24580
- Make and model: Beech C 23
- Aircraft serial: M1410
- Engine: Lyc O360A4G
- Propeller: Snsnch 76EM8S5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 111728888350
- Condition: Corroded
- Location: Fs 132
- Part time: 3,563 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRESH AIR DUCT (PN 1695540113) ROUTED THROUGH CABIN FUSELAGE STRUCTURE SEEMS TO HAVE CAUSED GALVANIC CORROSION TO FUSELAGE STRUCTURE THAT HAD BEEN COVERED BY UPHOLSTRY PANELS.  THE CONDITION FOUND IS TO SUCH OF AN EXTENT THAT IN SOME AREAS LOCATED AT OR ABOUT F/S 132 RT AND LT SIDE OF FUSELAGE HAS HAD STRUCTURE COMPLETELY CORRODED AWAY.  (K)
